Публикация №715

Название публикацииANALYSIS OF A TWO-PHASE QUEUEING SYSTEM WITH A MARKOV ARRIVAL PROCESS AND LOSSES, STABILITY PROBLEMS FOR STOCHASTIC MODELS
Название на другом языке
Тип публикацииСтатья
ИзданиеJournal of Mathematical Sciences
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2005
Том131
Номер3
ГлаваНе задан
Страницы5606-5613
АннотацияНе задан
Авторы(ИПИ РАН) Печинкин Александр Владимирович
(ИПИ РАН) Бочаров Павел Петрович
Мандзо Р.
ссылка в Internet
РИНЦ1
WoS1
Цитируемые
публикации авторов
ИПИ РАН

(1975) ON A POISSON TWO-PHASE QUEUEING SYSTEM OF FINITE CAPACITY

(1984) ON MULTIPHASE QUEUEING SYSTEM WITH LOSSES

(1986) ON MULTISTAGE QUEUING SYSTEM WITH LOSSES AND ARRIVING FLOW OF PHASE TYPE

(2004) QUEUEING THEORY